Thunderstorm Wind, Fremont
- When
- July 21, 4:55 PM MST
- Where
- Fremont County, Dubois Muni Arpt
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 43.550, -109.700
A peak wind gust of 66 mph was clocked at Dubois Municipal Airport.
Thunderstorms first erupted in the mountains west of Dubois during the early evening of Monday, July 21. The storms traveled down the Wind River Valley and produced wind gusts exceeding 60 mph.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RIW wrote it up.
Thunderstorms first erupted in the mountains west of Dubois during the early evening of Monday, July 21. The storms traveled down the Wind River Valley and produced wind gusts exceeding 60 mph. Other storms developed over the southern Absaroka Range and produced similar gusts in and near the foothills.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jul 21, 2:38 PM MST, 2 hours 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 338 PM MDT MON JUL 21 2014 .SHORT TERM...TONIGHT THROUGH TUESDAY A SERIES OF VORT LOBES TRACKING NORTHEAST ACROSS THE NORTHERN ROCKIES ARE RESULTING IN SCT CONVECTION ACROSS THE NORTHERN HALF OF THE CWA WITH CONVECTION BEING AMPED BY A JET COUPLET. WITH 50 TO 60 DEGREE TEMP/DP SPREADS OVER CENTRAL WY...GUSTY ERRATIC SFC WINDS ARE CERTAINLY A POTENTIAL FROM ANY ONE OF THESE CELLS IN THESE AREAS. THIS POTENTIAL HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR FIRE ZONE 283 THROUGH 02Z THIS EVENING GIVEN THE RH BELOW 15 PERCENT AND FREQUENT PREVAILING WIND GUSTS ABOVE 25 MPH. THIS IS IN ADDITION TO THE ON GOING RED FLAG WARNINGS FOR FIRE ZONES 279 AND 280 UNTIL 02Z THIS EVE. THE FUELS IN ZONE 283 WERE JUST DEEMED CRITICAL TODAY. A WEAK BACKDOOR COOL FRONT WILL SLIP SOUTHWEST INTO JOHNSON AND NATRONA COUNTIES AFTER MIDNIGHT TONIGHT WHICH WILL TEMPORARILY RAISE THE RH IN THOSE AREAS TUESDAY MORNING BEFORE DRYING OUT DURING THE DAY TUESDAY. A 1022MB SURFACE HIGH WILL BUILD IN FROM THE WEST TUESDAY...HOWEVER WITH ENOUGH INSTABILITY ACROSS THE NORTH HALF OF THE STATE AND ENOUGH JET ENERGY OVERHEAD...WE SHOULD MANAGE TO SQUEAK OUT SOME CONVECTION OVER THE NORTHERN MTNS TUESDAY AFTERNOON...ESPECIALLY OVER THE BIG HORN MTNS. HIGH TEMPS WILL BE SIMILAR TUE TO TODAYS HIGHS EXCEPT PERHAPS A FEW DEGREES COOLER IN JOHNSON COUNTY. WINDS WILL BE LIGHTER TUESDAY WITH THE INFLUENCE OF THE SFC HIGH. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY MAIN WEATHER FOR MY PART OF THE SHORT TERM WILL BE HOT AND DUSTY WITH BREEZY TO WINDY CONDITIONS. HIGHS WILL BE IN THE 90S TO NEAR 100 EAST OF THE DIVIDE WITH 80S WEST. THE HIGH COUNTRY WILL VARY FROM THE 60S TO NEAR 80. A FEW THUNDERSTORMS MAY LINGER TUESDAY EVENING ACROSS THE NWRN AND NRN MTNS...OTHERWISE DRY TUESDAY NIGHT. WEDNESDAY WILL BE HOT WITH SOME MOUNTAIN WIND SPREADING TO THE LOWER ELEVATIONS DURING THE AFTERNOON HOURS. POSSIBLE CRITICAL FIRE WEATHER DAY FROM NEAR KRKS TO CPR. FRONTAL BOUNDARY THAT DROPS DOWN BEHIND THE SHORTWAVES TO OUR NORTH WILL LEAVE A BOUNDARY ACROSS OUR ERN ZONES IN THE MORNING THAT WILL LIKELY BE ERODED AS LEE TROUGHING DEVELOPS AHEAD OF OUR PACNW UPPER LOW. COULD SEE A FEW STORMS FIRE IN JOHNSON COUNTY BEFORE THE SW WINDS KICK IN DURING THE AFTERNOON. ALSO A SMALL CHANCE OF SOME MID LEVEL MOISTURE SPREADING FROM THE RED DESERT UP TOWARDS NATRONA COUNTY AS UPPER HIGH EXPANDS NWD. CONFIDENCE LOW ON THIS EXCEPT OFF THE UINTAS. LEFT IT IN FOR NOW WITH JUST ISOLD IN THE FORECAST. A FEW STORMS ARE ALSO POSSIBLE IN THE NRN MOUNTAINS. ANOTHER HOT DAY THURSDAY AHEAD OF AN APPROACHING COLD FRONT WITH OUR PACNW/NRN ROCKIES UPPER LOW. NAM HAS THE FRONT PUSHING INTO THE FAR NORTH A LITTLE FASTER THAN THE GFS SO KEPT THE ISOLATED POPS IN THE NRN ZONES TO ACCOUNT FOR THIS. ONLY OTHER AREA IS OFF THE UINTAS IN A MORE WLY FLOW. OTHERWISE...HOT AND BREEZY TO WINDY. PROBABLY A LITTLE MORE WIND THAN WEDNESDAY WITH ANOTHER CRITICAL FIRE WEATHER DAY POSSIBLE FOR OUR CRITICAL FUEL AREAS. MAYBE A CHANCE EVEN FOR THE WIND RIVER BASIN. CERTAINLY HOT WITH LOW RH'S AND A BREEZE. SIDING WITH THE GFS/GEM SOLUTION FOR THE MEDIUM RANGE PERIOD...FRIDAY THROUGH MONDAY...WITH UPPER LOW PASSING OFF TO THE NORTH AND EAST AND RIDGE REBUILDING TO OUR WEST WITH NW FLOW OVER THE AREA THROUGH THE WEEKEND. LOOKS DRY THROUGH THE WEEKEND BUT NOT AS HOT AS THE SHORT TERM PERIOD WITH EXPECTED NW FLOW AND HIGHER SURFACE PRESSURES TO THE NE. COULD SEE MONSOONAL MOISTURE START TO EDGE INTO THE AREA BY MONDAY SO LEFT IDEA OF ISOLATED THUNDERSTORMS FOR THE HIGHER TERRAIN. && .AVIATION.../00Z ISSUANCE/ WITH DAYTIME HEATING ISOLATED TO SCATTERED CONVECTION /SHRA AND TSRA/ WILL CONTINUE TO DEVELOP FOR THE REST OF THIS AFTERNOON AND LAST THROUGH THE EARLY EVENING...MAINLY ALONG AND NORTH OF A KAFO-KBPI-KBVR-ALCOVA LINE. VFR CONDITIONS ARE EXPECTED...EXCEPT BRIEF IFR/MVFR CONDITIONS ASSOCIATED WITH ANY CONVECTION. BREEZY WEST TO SOUTHWEST WINDS WILL BE OBSERVED IN MOST LOCATIONS THIS AFTERNOON. 50 MPH WINDS ARE POSSIBLE NEAR ANY THUNDERSTORMS. MUCH OF THE CONVECTION WILL WANE BY AROUND 03Z TUESDAY...BUT ISOLATED CONVECTION COULD CONTINUE WELL INTO THE NIGHT...MAINLY OVER THE NORTHWEST. LESSER THUNDERSTORM ACTIVITY IS EXPECTED TUESDAY AFTERNOON AND WILL BE CONFINED MAINLY TO THE NORTHERN MTNS. && .FIRE WEATHER... THE COMBINATION OF WARM TEMPERATURES...GUSTY WINDS AND RELATIVE HUMIDITY IN THE LOW TEENS WITH BRING CRITICAL FIRE WEATHER TO SWEETWATER COUNTY...LOWER ELEVATIONS OF NATRONA COUNTY...THE WIND RIVER BASIN AND THE LANDER FOOTHILLS AGAIN FOR THE REST OF THIS AFTERNOON AND EVENING. MOISTURE MOVING NORTH WILL BRING SOME SHOWERS AND THUNDERSTORMS...SOME WETTING...TO THE NORTH HALF OF WYOMING. ELSEWHERE ...EXPECT ELEVATED FIRE DANGER FOR THE REST OF THIS AFTERNOON WITH GUSTY WINDS. FIRE CONDITIONS SHOULD IMPROVE ON TUESDAY AS WINDS WILL SUBSIDE. VERY WARM TEMPERATURES AND A GUSTY BREEZE DEVELOPING MAY BRING MORE ELEVATED FIRE DANGER FOR WEDNESDAY AS RIDGING STRENGTHENS ACROSS THE AREA. && .RIW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING WYZ279-280-283. && SHORT TERM...LIPSON LONG TERM...SKRBAC AVIATION...LIPSON FIRE WEATHER...LIPSON
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 848 AM MDT MON JUL 21 2014 WYZ001>020-022>030-221100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 848 AM MDT MON JUL 21 2014 ...RED FLAG WARNING FOR FIRE WEATHER ZONES 279 AND 280 FROM NOON TO 800 PM TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER FOR SWEETWATER AND NATRONA COUNTIES THIS AFTERNOON AND EVENING. PLEASE SEE RED FLAG WARNING FOR DETAILS. ISOLATED TO SCATTERED THUNDERSTORMS IN THE NORTH AND WEST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...ISOLATED THUNDERSTORMS IN THE NORTH AND WEST. WEDNESDAY AND THURSDAY...STILL HOT AND DRY CENTRAL AND SOUTH WITH BREEZY CONDITIONS AT TIMES. ISOLATED AFTERNOON THUNDERSTORMS FOR FAR NORTH WYOMING THURSDAY ALONG AND AHEAD OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT STRONG THUNDERSTORM WIND GUSTS. TEAM RIVERTON
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
452 PM MDT MON JUL 21 2014
WYZ007-017-212330-
OWL CREEK AND BRIDGER MOUNTAINS WY-WIND RIVER BASIN WY-
452 PM MDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 530
PM MDT...
AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PAVILLION...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
BRIEF HEAVY RAIN.
THIS STORM WILL BE NEAR...
RURAL CENTRAL FREMONT COUNTY THROUGH 530 PM MDT
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...COULD CAUSE MINOR FLOODING IN LOW LYING OR POOR
DRAINAGE AREAS...SUCH AS NORMALLY DRY WASHES. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4350 10864 4342 10825 4333 10825 4319 10878
4335 10888
TIME...MOT...LOC 2251Z 246DEG 25KT 4331 10871
MURRELLSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
501 PM MDT MON JUL 21 2014
WYZ001-002-220000-
ABSAROKA MOUNTAINS WY-YELLOWSTONE NATIONAL PARK WY-
501 PM MDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY NORTHWEST YELLOWSTONE NATIONAL PARK
UNTIL 6 PM MDT...
AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SCATTERED SHOWERS AND THUNDERSTORMS TRACKING NORTHEAST AT AROUND 30
MPH...OVER NORTHWEST YELLOWSTONE NATIONAL PARK.
THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL...GUSTY WINDS TO 45 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING.
HEAVY RAINFALL COULD CAUSE SIGNIFICANT PONDING ON AREA
ROADWAYS...AND MINOR FLOODING IN POOR DRAINAGE OR LOW LYING AREAS.
IN ADDITION...MUDSLIDES CAN OCCUR IN STEEP TERRAIN WITH LITTLE OR NO
WARNING WHEN HEAVY RAIN IS OCCURRING. DO NOT DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4499 11054 4500 10989 4464 11026 4447 11104
4500 11105 4501 11083
TIME...MOT...LOC 2257Z 237DEG 22KT 4479 11050
MURRELLSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
510 PM MDT MON JUL 21 2014
WYZ012-014-024-025-220000-
SALT RIVER AND WYOMING RANGES WY-TETON AND GROS VENTRE MOUNTAINS
WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-WIND RIVER MOUNTAINS WEST WY-
510 PM MDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUBLETTE COUNTY UNTIL
600 PM MDT...
AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BONDURANT...OR 25 MILES SOUTHEAST OF
JACKSON...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
GREEN RIVER LAKES AROUND 600 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND NORMALLY DRY WASHES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4328 11033 4336 11032 4336 11004 4345 11004
4344 10982 4321 10979 4308 11044 4329 11053
TIME...MOT...LOC 2310Z 255DEG 22KT 4322 11037
MURRELLSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
515 PM MDT MON JUL 21 2014
WYZ011-212345-
SOUTHEAST JOHNSON COUNTY WY-
515 PM MDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL
545 PM MDT...
AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF FORT RENO HISTORICAL SITE...OR
19 MILES EAST OF KAYCEE...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
FORT RENO HISTORICAL SITE AROUND 520 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND NORMALLY DRY WASHES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4382 10601 4371 10601 4360 10605 4359 10632
4378 10642 4394 10600 4382 10600
TIME...MOT...LOC 2314Z 246DEG 26KT 4374 10626
MURRELLSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
546 PM MDT MON JUL 21 2014
WYZ001-012-220045-
TETON AND GROS VENTRE MOUNTAINS WY-YELLOWSTONE NATIONAL PARK WY-
546 PM MDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AND SOUTHWEST
YELLOWSTONE NATIONAL PARK UNTIL 645 PM MDT...
AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SCATTERED SHOWERS AND THUNDERSTORMS MOVING OUT OF EASTERN IDAHO AND
SOUTHEAST MONTANA...NORTHEAST ACROSS WESTERN AND SOUTHWEST
YELLOWSTONE NATIONAL PARK. THE STRONGEST ACTIVITY WILL IMPACT AREAS
GENERALLY ALONG AND SOUTHWEST OF A LINE...FROM WEST YELLOWSTONE TO
GRANT VILLAGE.
THE STRONGEST STORMS ARE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL...SMALL HAIL...GUSTY WINDS TO 45 MPH AND FREQUENT LIGHTNING.
BRIEF HEAVY RAIN...COULD CAUSE PONDING ON AREA ROADWAYS. IN
ADDITION...MUDSLIDES CAN OCCUR IN STEEP TERRAIN WITH LITTLE OR NO
WARNING WHEN HEAVY RAIN IS OCCURRING. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4420 11104 4469 11105 4478 11032 4448 11034
4425 11020 4412 11106
TIME...MOT...LOC 2340Z 245DEG 23KT 4436 11057
MURRELLSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
552 PM MDT MON JUL 21 2014
WYZ002-015>017-220030-
ABSAROKA MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER BASIN
WY-WIND RIVER MOUNTAINS EAST WY-
552 PM MDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT COUNTY UNTIL
630 PM MDT...
AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
DUBOIS TO DUBOIS TO SQUARETOP MOUNTAIN...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THE STRONG WINDS
COULD BE WELL AHEAD OF THE PARENT THUNDERSTORM.
THESE STORMS WILL BE NEAR...
U.S. HWY 287/26 MILE MARKER 70 AROUND 600 PM MDT.
CROWHEART AND BURRIS AROUND 620 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN COULD CAUSE MINOR FLOODING IN LOW LYING OR POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4374 10944 4372 10923 4364 10923 4357 10906
4349 10893 4316 10909 4316 10960 4323 10966
4335 10967 4350 10978 4381 10964
TIME...MOT...LOC 2350Z 260DEG 30KT 4366 10952 4354 10956
4326 10976The Riverton/Lander radar (KRIW), 113 km away, was scanning. The volume nearest the first event began at 23:56 UTC.
4 thunderstorm wind. Local standard time, as filed.
A peak wind gust of 66 mph was clocked at Dubois Municipal Airport.
The Elkhorn RAWS measured a wind gust to 62 mph.
Wind gusts at a rural subdivision west of Riverton were estimated at 65 mph for several minutes.
An 80 mph wind gust was measured at the Grass Creek Divide RAWS in the foothills of the southern Absaroka Range.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, July 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 525860, 525861, 525862, 525863.